# SDR DALA2018022001028

- Difficulty date: February 19, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 57,150 hours, 20,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN LT SIDE CREASE BEAM WEB BELOW AFT OVERWING EMERGENCY EXIT, OTBD EDGE HAS CORROSION BY THE 4TH RIVET FROM THE FWD EDGE. CORROSION REMOVED AND FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE WEB IAW SRM 51-40-02 AND DWG 144N5140.
